MAUDE Adverse Event Report: ENCORE MEDICAL L.P 3DKNEE; INSERT, 3D EX SZ 8LT 9MM

ENCORE MEDICAL L.P 3DKNEE; INSERT, 3D EX SZ 8LT 9MM
Model Number 391-09-708
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/20/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient experiencing tibia mal-alignment.
 
Additional Manufacturer Narrative
The reason for this revision surgery was the patient had mal-alignment of the tibia insert.The in-vivo length of patient service for the implant was 2.1 years.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing of this part.All critical dimensions, design criteria and specifications in effect at the time the part was manufactured were met.The product complaint report history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed to be non-product related.The root cause for this event was the patient had mal-alignment of the tibia insert.The root cause for the tibia insert mal-alignment was not reported.The scope of this investigation is limited without having the parts available to djo surgical for evaluation.Other conditions, root cause, relating to this event could not be determined with confidence.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
3DKNEE
Common Device Name
INSERT, 3D EX SZ 8LT 9MM
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758 5445
MDR Report Key6805853
Report Number1644408-2017-00691
Device Sequence Number138647
Product Code OIY
UDI-Device Identifier00888912118989
UDI-Public(01)00888912118989
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K091956
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number391-09-708
Device Catalogue Number391-09-708
Device Lot Number59605229
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/20/2017
Supplement Date Received by Manufacturer09/07/2017
Initial Report FDA Received Date08/18/2017
Supplement Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR